# SDR HALA20250708208

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 39,682 hours, 6,294 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,072 hours, 5,565 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ETOPS - LIGHT DIRTY SOCK SMELL ONLY ON DESCENT. PERFORMED TSM 71-00-81-810-805A PER STEP 2(E) PERFORMED BORESCOPE OF LP HP COMPRESSOR. RAN #1 ENGINE AND FOUND OIL WETNESS PRESENT. REQUIRES #1 ENGINE CHANGE PER TSM.023199 AIRCRAFT FERRYING TO LAX FOR ENGINE CHANGE PER ENGINEERING. ENG #1 REQUIRES CHANGING DUE TO INTERNAL OIL LEAK. ENGINE 1 REPLACED ACCORDING TO T/C 330-72-HWI-01-INSTALL.
